Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 4, Pages 507-522

Log-balanced combinatorial sequences

1Department of Informatics and Mathematics, Faculty of Agriculture, University of Zagreb, Svetošimunska 25, Zagreb 10000, Croatia
2Department of Marine Sciences, Texas A&M University at Galveston, Galveston, Texas TX 77551, USA

Received 25 July 2004; Revised 9 December 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tomislav Došlic, “Log-balanced combinatorial sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 4, pp. 507-522, 2005.